Dense graphs without 3-regular subgraphs

László Pyber, Vojtech Rödl, Endre Szemerédi

Research output: Contribution to journalArticle

22 Citations (Scopus)


In this paper, we show the existence of graphs with cn log log n edges that contain no 3-regular subgraphs. On the other hand, we show that graphs with ckn log Δ(G) edges contain k-regular subgraphs. We also consider a related problem for graphs with cn2 edges.

Original languageEnglish
Pages (from-to)41-54
Number of pages14
JournalJournal of Combinatorial Theory, Series B
Issue number1
Publication statusPublished - Jan 1995


ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this